American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Judy Kennedy and James A. Yorke. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001) 2513-2530. MR 1707195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joachim Grispolakis, John C. Mayer and Lex G. Oversteegen. Building blocks for quadratic Julia sets. Trans. Amer. Math. Soc. 351 (1999) 1171-1201. MR 1615975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carl Eberhart and J. B. Fugate. Universal maps on trees. Trans. Amer. Math. Soc. 350 (1998) 4235-4251. MR 1443871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Piotr Minc. A Periodic Point Free Homeomorphism of a Tree-Like Continuum. Trans. Amer. Math. Soc. 348 (1996) 1487-1519. MR 1321584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Krystyna Kuperberg. On the bihomogeneity problem of Knaster . Trans. Amer. Math. Soc. 321 (1990) 129-143. MR 989579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Janusz R. Prajs. Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are $n$-manifolds . Trans. Amer. Math. Soc. 318 (1990) 143-148. MR 943307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paweł Krupski and Janusz R. Prajs. Outlet points and homogeneous continua . Trans. Amer. Math. Soc. 318 (1990) 123-141. MR 937246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Piotr Minc. A fixed point theorem for weakly chainable plane continua . Trans. Amer. Math. Soc. 317 (1990) 303-312. MR 968887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. M. Marsh. Mappings of trees and the fixed point property . Trans. Amer. Math. Soc. 315 (1989) 799-810. MR 937249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Piotr Minc and W. R. R. Transue. Sarkovski\u\i's theorem for hereditarily decomposable chainable continua . Trans. Amer. Math. Soc. 315 (1989) 173-188. MR 965302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James T. Rogers. Decompositions of continua over the hyperbolic plane . Trans. Amer. Math. Soc. 310 (1988) 277-291. MR 965753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Judy Kennedy. Stable extensions of homeomorphisms on the pseudo-arc . Trans. Amer. Math. Soc. 310 (1988) 167-178. MR 939804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles L. Hagopian. Fixed points of arc-component-preserving maps . Trans. Amer. Math. Soc. 306 (1988) 411-420. MR 927698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. J. Charatonik and T. Maćkowiak. Around Effros' theorem . Trans. Amer. Math. Soc. 298 (1986) 579-602. MR 860381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Judy Kennedy and James T. Rogers. Orbits of the pseudocircle . Trans. Amer. Math. Soc. 296 (1986) 327-340. MR 837815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marcy Barge and Joe Martin. Chaos, periodicity, and snakelike continua . Trans. Amer. Math. Soc. 289 (1985) 355-365. MR 779069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James T. Rogers. Aposyndetic continua as bundle spaces . Trans. Amer. Math. Soc. 283 (1984) 49-55. MR 735408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. Dwayne Collins. Monotone decompositions of IUC continua . Trans. Amer. Math. Soc. 282 (1984) 699-709. MR 732114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Juan A. Toledo. Inducible periodic homeomorphisms of tree-like continua . Trans. Amer. Math. Soc. 282 (1984) 77-108. MR 728704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lex G. Oversteegen and E. D. Tymchatyn. Subcontinua with degenerate tranches in hereditarily decomposable continua . Trans. Amer. Math. Soc. 278 (1983) 717-724. MR 701520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. E. Grace. Monotone decompositions of $\theta $-continua . Trans. Amer. Math. Soc. 275 (1983) 287-295. MR 678350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jack T. Goodykoontz and Sam B. Nadler. Whitney levels in hyperspaces of certain Peano continua . Trans. Amer. Math. Soc. 274 (1982) 671-694. MR 675074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. B. Fugate and T. B. McLean. Compact groups of homeomorphisms on tree-like continua . Trans. Amer. Math. Soc. 267 (1981) 609-620. MR 626493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David P. Bellamy and Lewis Lum. The cyclic connectivity of homogeneous arcwise connected continua . Trans. Amer. Math. Soc. 266 (1981) 389-396. MR 617540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. B. Fugate, G. R. Gordh and Lewis Lum. Arc-smooth continua . Trans. Amer. Math. Soc. 265 (1981) 545-561. MR 610965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. E. Grace and Eldon J. Vought. Monotone decompositions of $\theta \sb{n}$-continua . Trans. Amer. Math. Soc. 263 (1981) 261-270. MR 590423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lex G. Oversteegen. Every contractible fan is locally connected at its vertex . Trans. Amer. Math. Soc. 260 (1980) 379-402. MR 574786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Charles L. Hagopian. Uniquely arcwise connected plane continua have the fixed-point property . Trans. Amer. Math. Soc. 248 (1979) 85-104. MR 521694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sam B. Nadler. Continua whose cone and hyperspace are homeomorphic . Trans. Amer. Math. Soc. 230 (1977) 321-345. MR 0464191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charles L. Hagopian. Indecomposable homogeneous plane continua are hereditarily indecomposable . Trans. Amer. Math. Soc. 224 (1976) 339-350. MR 0420572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia